# SDR UIEA2014111200587

- Difficulty date: November 11, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 87,130 hours, 16,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004185
- Part serial: 7615AMP5635
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR MOUNTED EMER EXIT LIGHTS ARE OUT L1, L2 & L5.  REPAIRED DOOR MOUNTED EMER EXIT LIGHTS IAW AMM 33-51-06.
